Home > Research > Publications & Outputs > Weak homological bidimension and its values in ...
View graph of relations

Weak homological bidimension and its values in the class of biflat Banach algebras.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Weak homological bidimension and its values in the class of biflat Banach algebras. / Selivanov, Y. V.

In: Extracta Mathematicae, Vol. 11, 1996, p. 348-365.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Selivanov, YV 1996, 'Weak homological bidimension and its values in the class of biflat Banach algebras.', Extracta Mathematicae, vol. 11, pp. 348-365.

APA

Selivanov, Y. V. (1996). Weak homological bidimension and its values in the class of biflat Banach algebras. Extracta Mathematicae, 11, 348-365.

Vancouver

Author

Selivanov, Y. V. / Weak homological bidimension and its values in the class of biflat Banach algebras. In: Extracta Mathematicae. 1996 ; Vol. 11. pp. 348-365.

Bibtex

@article{321ef41840d64f41a16afb4bc6f5f808,
title = "Weak homological bidimension and its values in the class of biflat Banach algebras.",
author = "Selivanov, {Y. V.}",
year = "1996",
language = "English",
volume = "11",
pages = "348--365",
journal = "Extracta Mathematicae",

}

RIS

TY - JOUR

T1 - Weak homological bidimension and its values in the class of biflat Banach algebras.

AU - Selivanov, Y. V.

PY - 1996

Y1 - 1996

M3 - Journal article

VL - 11

SP - 348

EP - 365

JO - Extracta Mathematicae

JF - Extracta Mathematicae

ER -